MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA SRL MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review has been completed.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.
 
Event or Problem Description
The manufacture was informed of the event through the patient tracking department.Based on the information reported in the patient implant form, a memo 3d #30 device was implanted and explanted on the same day on (b)(6) 2021.Another memo 3d #30 was finally implanted.No further information about any device malfunction or patient outcome was received from the site regarding this event.
 
Additional Manufacturer Narrative
The manufacturer attempted to retrieve additional information on the event and on the device disposition after the failure to implant experienced.However, no additional information has been received to date.Based on the limited information available, it is not possible to establish a definitive root cause on the reported event.However, from the document review performed, no manufacturing deficits were identified.Should any further information be received in the future, the manufacturer will provide an update to this reporting activity.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino
saluggia, vercelli
MDR Report Key11605936
Report Number1718850-2021-01045
Device Sequence Number4455245
Product Code KRH
UDI-Device Identifier08022057013125
UDI-Public(01)08022057013125(240)ICV0969(17)250815
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
Report Date (Section F) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model NumberSMD30
Device Catalogue NumberICV0969
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/14/2021
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/05/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR